zbMATH — the first resource for mathematics

Regularity in Orlicz spaces for non-divergence degenerate elliptic equations on homogeneous groups. (English) Zbl 1352.35215
J. Contemp. Math. Anal., Armen. Acad. Sci. 51, No. 3, 111-120 (2016) and Izv. Nats. Akad. Nauk Armen., Mat. 51, No. 3, 41-55 (2016).
Summary: Let \(G\) be a homogeneous group, and let \(X_1,X_2,\cdots,X_{p_0}\) be left-invariant real vector fields on \(G\) that are homogeneous of degree one with respect to the dilation group of \(G\) and satisfy Hörmander’s condition. We establish a regularity result in the Orlicz spaces for the following equation: \[ Lu(x) = \sum\limits_{j = 1}^{{p_0}} {{a_{ij}}(x){X_i}{X_J}u(x)} = f(x), \] where \(a_{ij}(x)\) are real valued, bounded measurable functions defined on \(G\), satisfying the uniform ellipticity condition, and belonging to the space \(VMO(G)\) with respect to the subelliptic metric induced by the vector fields \(X_1,X_2,\cdots,X_{p_0}\).
35R03 PDEs on Heisenberg groups, Lie groups, Carnot groups, etc.
35B65 Smoothness and regularity of solutions to PDEs
35J70 Degenerate elliptic equations
Full Text: DOI
[1] R. A. Adams, J. J. F. Fournier, Sobolev Spaces (Academic Press, New York, 2003). · Zbl 1098.46001
[2] Azroul, E.; Benkirane, A.; Tienari, M., On the regularity of solutions to the Poisson equations in Orlicz spaces, Bull. Belg.Math. Soc., 7, 1-12, (2000) · Zbl 0940.35061
[3] Bony, J. M., Principe du maximum, inégalitéde Harnack et uninitédu problème de Cauchy pour LES opérateurs elliptiques dégénérées, Ann. Inst. Fourier, 19, 227-304, (1969) · Zbl 0176.09703
[4] Bramanti, M.; Brandolini, L., Lp estimates for uniformly hypoelliptic operators with discontinuous coefficients on homogeneous groups, Rend. Sem. Mat. Univ. Pol. Torino, 58, 389-434, (2000) · Zbl 1072.35058
[5] Bramanti, M.; Cupini, G.; Lanconelli, E.; Priola, E., Global lp estimates for degenerate Ornstein-Uhlenbeck operators, Mathematische Zeitschrift, 266, 789-816, (2010) · Zbl 1206.35051
[6] Byun, S.; Yao, F.; Zhou, S., Gradient estimates in Orlicz space for nonlinear elliptic equations, J. Funct. Anal., 255, 1851-1873, (2008) · Zbl 1156.35038
[7] Cohn, W. S.; Lu, G.; Wang, P., Sub-elliptic global high order poincaréinequalities in stratified Lie groups and applications, J. Funct. Anal., 249, 393-424, (2007) · Zbl 1129.22007
[8] Folland, G. B., Subelliptic estimates and function spaces on nilpotent Lie groups, Arkiv forMath., 13, 161-207, (1975) · Zbl 0312.35026
[9] Gianazza, U., Regulariaty for nonlinear equations involving square Hömander operators, Nonlinear Anal., 23, 49-73, (1994) · Zbl 0868.47041
[10] Gogatishvili, A.; Kokilashvili, V., Criteria of weighted inequatities in Orlicz classes for maximal functions defined on homogeneous type spaces, GeorgianMathematical Journal, 1, 641-673, (1994) · Zbl 0819.42007
[11] J. Heinonen, Lectures on Analysis on Metric Spaces Universitext (Springer, New York, 2001). · Zbl 0985.46008
[12] Hörmander, L., Hypoelliptic second order differential equations, Acta Math., 119, 147-171, (1967) · Zbl 0156.10701
[13] Jia, H.; Li, D.; Wang, L., Regularity theory in Orlicz spaces for the poissson equation, Manuscripta Math., 122, 265-275, (2007) · Zbl 1152.35019
[14] V. Kokilashvili, M. Krbec, Weighted Inequalities in Lorentz and Orlicz Spaces (World Scientific, Singapore, 1991). · Zbl 0751.46021
[15] Krylov, N. V., Parabolic and elliptic equations with VMO coefficients, Commun. Partial Diff. Equs., 32, 453-475, (2007) · Zbl 1114.35079
[16] Krylov, N. V., Second-order elliptic equations with variably partially vmocoefficients, J.Funct.Anal., 257, 1695-1712, (2009) · Zbl 1171.35352
[17] Orlicz, W., Über eine gewisse klasse von Räumen vom typus B, Bull. Int. Acad. Pol., 8, 207-220, (1932) · Zbl 0006.31503
[18] M. Rao, Z. Ren, Applications of Orlicz Spaces (Marcel Dekker, New York, 2000). · Zbl 0997.46027
[19] E. M. Stein, Harmonic Analysis: Real-Variable Methods, Orthogonality and Oscillatory Integrals (Princeton Univ. Press, Princeton, New Jersey, 1993). · Zbl 0821.42001
[20] Wang, L., A geometric approach to the Calderón-Zygmund estimates, Acta Math. Sinica, 19, 383-396, (2003) · Zbl 1026.31003
[21] Wang, L.; Yao, F.; Zhou, S.; Jia, H., Optimal regularity for the Poisson equation, Proc. Amer.Math. Soc., 137, 2037-2047, (2009) · Zbl 1166.35011
[22] Weber, M., Stochastic processeswith values in exponential typeorlicz spaces, Ann. Prob., 16, 1365-1371, (1988) · Zbl 0656.60052
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.